RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1983, Volume 38, Issue 4(232), Pages 51–90 (Mi umn2943)  

This article is cited in 9 scientific papers (total in 9 papers)

Kolmogorov and divergent Fourier series

P. L. Ul'yanov


Full text: PDF file (2004 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1983, 38:4, 57–100

Bibliographic databases:

UDC: 517.512.2.4
MSC: 40A05, 42A20
Received: 23.02.1983

Citation: P. L. Ul'yanov, “Kolmogorov and divergent Fourier series”, Uspekhi Mat. Nauk, 38:4(232) (1983), 51–90; Russian Math. Surveys, 38:4 (1983), 57–100

Citation in format AMSBIB
\Bibitem{Uly83}
\by P.~L.~Ul'yanov
\paper Kolmogorov and divergent Fourier series
\jour Uspekhi Mat. Nauk
\yr 1983
\vol 38
\issue 4(232)
\pages 51--90
\mathnet{http://mi.mathnet.ru/umn2943}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=710115}
\zmath{https://zbmath.org/?q=an:0537.42028}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1983RuMaS..38...57U}
\transl
\jour Russian Math. Surveys
\yr 1983
\vol 38
\issue 4
\pages 57--100
\crossref{https://doi.org/10.1070/RM1983v038n04ABEH004205}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1983TA39200004}


Linking options:
  • http://mi.mathnet.ru/eng/umn2943
  • http://mi.mathnet.ru/eng/umn/v38/i4/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. L. Ul'yanov, “Luzin's work on the metric theory of functions”, Russian Math. Surveys, 40:3 (1985), 15–77  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. K. S. Kazarian, “Divergent orthogonal Fourier series”, Math. USSR-Sb., 73:2 (1992), 355–377  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    3. P. L. Ul'yanov, “Development of D. E. Men'shov's results in the theory of orthogonal series”, Russian Math. Surveys, 47:5 (1992), 49–70  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. Kozlov A., “Multifunctionality and Interchangeability in Operations of the Thoracic Legs of the Gaddisworms Phryganea-Grandis (Insecta, Trichoptera)”, Zool. Zhurnal, 71:11 (1992), 61–66  isi
    5. P. L. Ul'yanov, “Reminiscences of Sergei Borisovich Stechkin”, Russian Math. Surveys, 51:6 (1996), 1015–1024  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    6. M. I. Dyachenko, K. S. Kazarian, “On sets of convergence and divergence of multiple orthogonal series”, Sb. Math., 193:9 (2002), 1281–1301  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. I. L. Bloshanskii, O. V. Lifantseva, “Weak Generalized Localization for Multiple Fourier Series Whose Rectangular Partial Sums Are Considered with Respect to Some Subsequence”, Math. Notes, 84:3 (2008), 314–327  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    8. G. A. Karagulyan, “Characterization of the sets of divergence for sequences of operators with the localization property”, Sb. Math., 202:1 (2011), 9–33  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    9. G. A. Karagulyan, D. A. Karagulyan, “On characterization of extremal sets of differentiation of integrals in ℝ2”, J. Contemp. Mathemat. Anal, 49:6 (2014), 334  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1121
    Full text:637
    References:49
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020